# SDR USAA2011090900011

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 8,832 hours, 1,175 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - R4 DOOR POWER DOOR ASSIST INDICATOR LOW.  MAINTENANCE SERVICED ASSIST BOTTLE.  OKAY FOR SERVICE.
